MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Catalog Number TSV4H11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant located in position number 36 failed because it fractured by the hexagon.The doctor reports that the procedure was concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.D4: additional device information: unknown / not provided.H4: device manufacturer date: unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsv4h11, (imp,tsv,4.1mm,dual sel,ha) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone/tissue attached to external threads.The implant was observed fractured at the collar region.Some damage around the external surface/threads was seen likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Device history record (dhr) review was completed for the subject lot number 63996185.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63996185 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is parafunctional habits/patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22960948
Report Number0002023141-2025-02416
Device Sequence Number12894191
Product Code DZE
UDI-Device Identifier00889024019317
UDI-Public(01)00889024019317(17)230430(10)63996185
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue NumberTSV4H11
Device Lot Number63996185
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic